| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user's parents reported that the child suddenly stopped hearing after several traumas to the head.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the reference electrode due to the reported external mechanical impact appears to be likely.However, to confirm an exact root cause of failure a device investigation of the explanted device is necessary.Re-implantation might be considered.
Event or Problem Description
The user suddenly stopped hearing after several traumas to the head.Explantation or re-implantation is considered.